# SDR AALA20040530

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703643
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT ON THE SIDE OF ROW 39H INOPERATIVE.  REPAIRED BROKEN CONTACT PIN FOR EMERGENCY LIGHTS AT SEAT 39H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
